# SDR SWAA2022011148801

- Difficulty date: November 30, 2021
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 27,526 hours, 12,424 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM HAS CORROSION AT B.S. 947.5; LBL 51'. AREA MARKED. ; / [01] BLENDED CORROSION PER SRM 51-40-02. DAMAGE REMOVAL ON CABIN FLOOR BEAM AT STA. 947.5; LBL 51' IS OUT OF LIMITS PER SRM 53-70-51-1A-1.; [02] VERIFIED BLENDED CORROSION PER SRM 51-40-02. DAMAGE REMOVAL ON CABIN FLOOR BEAM AT STA. 947.5; LBL 51' IS OUT OF LIMITS PER SRM 53-70-51-1A-1; [03] CUT AND REMOVED DAMAGED UPPER CHORD OF FLOOR BEAM AT STA 947.5 FROM RBL 59 TO LBL 59 PER SRM 53-70-51-2R-5; ALTERNATIVE 1.; [04] FABRICATED REPLACEMENT LEFT AND RIGHT UPPER T-CHORD SECTIONS; DE-BURRED REPAIR PARTS; TREATED AND PRIMED REPAIR PARTS; ALL IN ACCORDANCE WITH SRM 53-70-51-2R-5; ALTERNATIVE 1; AND EA 21-153-03565 WIP?S 1-3.;
